# SDR 2020F00428

- Difficulty date: October 19, 2020
- Submitted: October 19, 2020
- Operation: General aviation
- Aircraft: N735MA
- Make and model: Boeing 737-8K5
- Aircraft serial: 37260
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 201844
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY EXIT LIGHTS IN CEILING OVERWING ESCAPE HATCHES INOPERABLE.
